# SDR USAA2011091200022

- Difficulty date: September 11, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 37,164 hours, 13,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10001903
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER MISSING FROM EMERGENCY EXIT SIGN AT 2L DOOR.  MAINTENANCE INSTALLED EMERGENCY LIGHT LENS COVER.
